For Rapid Relief from:
Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness
Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here. If you require specific advice on any product, please contact our Customer Careline on 0113 513 0210. Arrow Fresh is therefore unable to accept liability for any incorrect information. You should also note that the picture / images show only our serving suggestions of how to serve or prepare your food – all accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This information is supplied for your personal use only.